Lybrate.com has top trusted General Physicians from across India. You will find General Physicians with more than 33 years of experience on Lybrate.com. You can find General Physicians online in Pune and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment with Dr. Prabhakar Deshpande
Treatment of Migraine Treatment
Weight Management Treatment
Removal Of Stitches Procedure
Thyroid Problems Treatment
Dressings Of Wounds Procedure
Prevention of Blockage, Atherosclerosis & Heart At
Hiv Prophylaxis Post Exposure
Viral Fever Treatment
Thyroid Disorder Treatment
Stitching Of Wounds Procedure
Submit a review for Dr. Prabhakar DeshpandeYour feedback matters!
Is there a way to boost testosterone? My testosterone levels are low due to which I feel low, and at times depressed.
I am 18 years old. I usually have unprotected sex. From last 8 months my periods are irregular by 2-2 months gap. My doctor suggested me to take 'crina ncr 15 mg' Taking these pills every alternate month can give side effects or not? Or is there any chances of HIV. please help doctor.
Sir/madam I am 27yrs old self employed. I am addicted to codein phosphate syrups like corex, rexcof since 8years & from one year I am trying to get rid from this but I can't. If I stop taking for one day I get body pain, nerve pain & my whole body feels like heavy & I cant sleep also. And one thing I am getting too-much sweat all the time uf weather my cool or hot. I really want to stop taking these syrups. In fews days i'm getting marry so pls I begg you doctors help me to get rid frm this. Thnk q.
Sir, When ever I move pupil of my left eye, I find that a black spot also moves as a mosquito is moving before my eyes. But since yesterday, the same problem is found in my right eye also. My BP remains at 140/90. May this be the reason. Kindly help me and guide me how to overcome this problem. Thanks.
I was suffering from piles 3 years back. Now I am again suffering from same problem. Please suggest some homemade ayurvedic remedy.
Why am I feeling bowels after eating anything? Is this the reaction of an i-pill? It has been a week since I have taken an i-pill. Sometimes I feel ok and sometimes feels like shit. Whats the matter?
Pain during or after sexual intercourse is known as dyspareunia. Although this problem can affect men, it is more common in women. Women with dyspareunia may have pain in the vagina, clitoris or labia. There are numerous causes of dyspareunia, many of which are treatable.
Common causes include the following:
- Vaginal dryness
- Atrophic vaginitis, a common condition causing thinning of the vaginal lining in postmenopausal women
- Side effects of drugs such as antihistamines and tamoxifen (Nolvadex and other brands)
- An allergic reaction to clothing, spermicides or douches
- Endometriosis, an often painful condition in which tissue from the uterine lining migrates and grows abnormally inside the pelvis
- Inflammation of the area surrounding the vaginal opening, called vulvar vestibulitis
- Skin diseases, such as lichen planus and lichen sclerosus, affecting the vaginal area
- Urinary tract infections, vaginal yeast infections, or sexually transmitted diseases
- Psychological trauma, often stemming from a past history of sexual abuse or trauma.
Symptoms of Dyspareunia:
Women with dyspareunia may feel superficial pain at the entrance of the vagina or deeper pain during penetration or thrusting of the penis. Some women also may experience severe tightening of the vaginal muscles during penetration, a condition called vaginismus.
Your health practitioner will check for the following things
- If there was ever a time you had painless intercourse or if you have always had dyspareunia
- If you have enough natural lubrication and if your symptoms improve when you use commercially available lubricants
- About your sexual history (to help assess your risk for sexually transmitted infections)
- If you have ever been sexually abused or had a traumatic injury involving your genitals.
- Lubrication with an over-the-counter lubricant such as K-Y jelly.
- Antifungal medication(if you have any kind of fungal infection)
- Sitz baths for removing the inflammation
- For skin diseases affecting the vaginal area, lichen sclerosus and lichen planus often improve with steroid creams.
- Therapies include topical estrogen cream, low-dose pain medications, and physical therapy with biofeedback to lower the muscle tension in the pelvic floor
- Surgeries can also be prescribed for abnormal growths
For dyspareunia that has no apparent physical cause or has lasted for months or years, you may need psychological counseling to address stress or anxiety regarding sexual intercourse. In case you have a concern or query you can always consult an expert & get answers to your questions!